共 50 条
- [31] Variational inequalities for fuzzy mappings (III) [J]. FUZZY SETS AND SYSTEMS, 2000, 110 (01) : 101 - 108
- [32] Variational inequalities for fuzzy mappings (II) [J]. FUZZY SETS AND SYSTEMS, 1998, 97 (01) : 101 - 107
- [33] ON VARIATIONAL-INEQUALITIES FOR FUZZY MAPPINGS [J]. FUZZY SETS AND SYSTEMS, 1989, 32 (03) : 359 - 367
- [34] On vector variational inequalities for fuzzy mappings [J]. PROCEEDINGS OF THE SECOND ASIAN MATHEMATICAL CONFERENCE 1995, 1998, : 209 - 211
- [36] EXISTENCE RESULTS FOR GENERALIZED EXPONENTIAL VECTOR VARIATIONAL-LIKE INEQUALITIES IN FUZZY ENVIRONMENT [J]. BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2020, 12 (01): : 12 - 28
- [37] Existence of solutions to a class of generalized vector variational-like inequalities in fuzzy environment [J]. PROCEEDINGS OF THE 3RD INTERNATIONAL CONFERENCE ON MATERIAL, MECHANICAL AND MANUFACTURING ENGINEERING, 2015, 27 : 1130 - 1135
- [38] Variational-like inequalities for n-dimensional fuzzy-vector-valued functions and fuzzy optimization [J]. OPEN MATHEMATICS, 2019, 17 : 627 - 645